# SDR AALA950976

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, AFT CABIN EMERGENCY EXIT FLOOR PATH LIGHTS INOPERATIVE.  REPAIRED WIRING AND REPLACED BATTERIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
